Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blurred vision
Dec 4, 2012

Hi, using Atripla due to accidental exposure. I feel drunk for hours after taking the pill and have blurred vision. I have to take 30 pills. Are these side effects normal? Am scared about the blurred vision.

Response from Dr. Henry

Many patients starting Atripla have central nervous system side effects (sleep problems, fuzzy thinking, even blurred vision) that is most intense if first 1-2 weeks and then generally diminishes. Most patients take Atripla before bedtime in order to sleep through the peak time for the side effects. I dont use Atripla after exposure very often due to the type of side effects you describe. KH



Previous
skipping a dose s
Next
atripla blurred vision

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement